# SDR FDKA200702080

- Difficulty date: February 23, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N803LR
- Make and model: Dhav DHC8102
- Aircraft serial: 322
- Aircraft time: 29,369 hours, 39,056 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6209 JFK (2342 PHX LCL).  AIRCRAFT RETURNED TO THE FIELD WITH SMOKE HAZE IN THE CABIN.  MX RAN ENG, OPERATED THE PACKS AND ALL OPS CHECKS WERE GOOD.
